Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Maximal estimates for solutions to the nonelliptic Schrödinger equation
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2007 (English)In: Bulletin of the London Mathematical Society, ISSN 0024-6093, E-ISSN 1469-2120, Vol. 39, 404-412 p.Article in journal (Refereed) Published
Abstract [en]

Maximal estimates are studied for solutions to an initial value problem for the nonelliptic Schrodinger equation. A result of Rogers, Vargas and Vega is extended.

Place, publisher, year, edition, pages
2007. Vol. 39, 404-412 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-16775DOI: 10.1112/blms/bdm024ISI: 000247860400007Scopus ID: 2-s2.0-70349640772OAI: oai:DiVA.org:kth-16775DiVA: diva2:334818
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Sjölin, Per
By organisation
Mathematics (Div.)
In the same journal
Bulletin of the London Mathematical Society
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 39 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf